# SDR CALA2024011700120

- Difficulty date: January 7, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Fr20 To Fr21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM Y254 HAS CORROSION FR20 TO FR21 REMOVED AND REPLACED CABIN FLOOR BEAM I.A.W SRM 51-42-11. EMP: V 934614 WC: 78369 STA: ST ENG BFM
